# SDR QXEA0300384

- Difficulty date: March 19, 2003
- Submitted: March 25, 2003
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4059
- Aircraft time: 2,538 hours, 2,938 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sequence Valve
- Part number: 48303103
- Part serial: FAH0210
- Condition: Failed
- Location: Zone 700
- Part time: 2,538 hours, 2,938 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PDX ON FLIGHT 2340- UNSAFE LEFT GEAR LIGHT AFTER TAKEOFF. THE LIGHTS ON WERE AMBER, RED, AND GREEN HANDLE.  FLIGHT ATTENDANTS REPORTED THE LEFT GEAR REMAINED DOWN.  PERFORMED EMERGENCY PROCEDURE, RECYCLED GEAR TO ACHIEVE 3 UP SAFE.  LATER EXTENSION NORMAL.  AIRCRAFT DIVERTED TO PDX AND LANDED SAFELY.  REMOVED AND REPLACED LEFT MAIN LANDING GEAR MECHANICAL SEQUENCE VALVE.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
